Volume 7, Issue 1 (Mar 2010)                   2010, 7(1): 1-12 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

دانشور سهند, ساعتی مهتدی صابر, امینی دهخوارقانی بهنام. تعیین بازه اطمینان برای عدد غیر ارشمیدسی ε در مدل FDH. Journal of Operational Research and Its Applications. 2010; 7 (1) :1-12
URL: http://jamlu.liau.ac.ir/article-1-3-en.html
Abstract:   (9270 Views)
This article has no abstract.
Type of Study: Research | Subject: General
Received: 2006/09/6 | Published: 2010/03/15

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.